# SDR SIMA2398

- Difficulty date: August 26, 2000
- Submitted: December 7, 2000
- Operation: Air carrier
- Aircraft: N352SB
- Make and model: Saab 340B
- Aircraft serial: 340B352
- Aircraft time: 14,402 hours, 14,972 cycles
- Engine: Ge CT79B
- Engine time: 2,309 hours, 3,027 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Stage of operation: LD
- How discovered: O
- Nature of condition: M
- Precautionary procedure: E

## Discrepancy

SJT - FLT 3889 - RIGHT ENGINE OVERTEMP IN REVERSE, EXCEEDED 1000 DEGREES (PIREP 1080 DIG).  COCKPIT FILLED WITH OILY SMOKE.  REMOVED AND REPLACED RIGHT ENGINE IAW AMM.  RUNS AND OPS CHECK GOOD.  S/N ON GEE785310.  S/N OFF GEE 785359.  (X)
